MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL

MEDLINE INDUSTRIES, LP; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Model Number DYND20302
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the piston irrigation syringe separated.
 
Additional Manufacturer Narrative
It was reported that the piston irrigation syringe separated.The separation occurred while pulling back on the syringe.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A returned sample and a comparative sample from stock were used in the evaluation of the reported problem/issue.Dimensional analysis found that the diameter of the rubber grommet was slightly under the required specification by an average of approximately 0.25mm.A brief functional evaluation was done on the samples by simulating an environment where a great amount of suction was produced on the plunger.It was observed that during these conditions, the grommet would detach from the plunger and remain inside the barrel of the piston irrigation syringe.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18825618
Report Number1417592-2024-00149
Device Sequence Number7785740
Product Code KYZ
UDI-Device Identifier40080196031802
UDI-Public40080196031802
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYND20302
Device Lot Number0331907A174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2020
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown